# SDR SIMA20160603004

- Difficulty date: June 3, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 32,897 hours, 23,926 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: CN6242060205
- Condition: Cracked
- Location: Lt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH COAMING HAS A 1 INCH CRACK ON THE LT UPPER TRANSCOWL.  R & R LT UPPER TRANSCOWL LATCH DOOR COAMING IAW SRM 51-42-13.
